# SDR AALA20031465

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY FLOOD LIGHTS ABOVE TAIL SLIDE, INOPERATIVE.  REPLACED BATTERY PACK B5-28 FOR TWO EMERGENCY FLOOD LIGHTS ABOVE TAIL SLIDE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
